Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

On the polygonal connectivity of polyhedra and the closure of open connected sets


Author: Nick M. Stavrakas
Journal: Bull. Amer. Math. Soc. 79 (1973), 403-406
MSC (1970): Primary 52A30; Secondary 52A20
DOI: https://doi.org/10.1090/S0002-9904-1973-13186-6
MathSciNet review: 0372754
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. M. Guay and D. Kay, On sets having finitely many points of local nonconvexity and property P, Israel J. Math. 10 (1971), 196-209. MR 303247
  • 2. M. Guay and D. Kay, Convexity and a certain property P, Israel J. Math. 8 (1970), 39-52. MR 268639
  • 3. N. M. Stavrakas, W. R. Hare and J. W. Kenelly, Two cells with n points of local non-convexity, Proc. Amer. Math. Soc. 27 (1971), 331-336. MR 270273
  • 4. N. M. Stravrakas and R. E. Jamison, Valentine's extensions of Tietze's Theorem on convex sets, Proc. Amer. Math. Soc. (to appear)
  • 5. N. M. Stravakas, The dimension of the convex kernel and points of local nonconvexity, Proc. Amer. Math. Soc. 34 (1972), 222-224. MR 298549
  • 6. F. A. Valentine, Local convexity and L, Proc. Amer. Math. Soc. 16 (1965), 1305-1310. MR 32 #2976. MR 185510

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 52A30, 52A20

Retrieve articles in all journals with MSC (1970): 52A30, 52A20


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1973-13186-6

American Mathematical Society